Advanced Search
MyIDEAS: Login

Mathijs J.M. Jansen

Contents:

This is information that was supplied by Mathijs Jansen in registering through RePEc. If you are Mathijs J.M. Jansen , you may change this information at the RePEc Author Service. Or if you are not registered and would like to be listed as well, register at the RePEc Author Service. When you register or update your RePEc registration, you may identify the papers and articles you have authored.

Personal Details

First Name: Mathijs
Middle Name: J.M.
Last Name: Jansen
Suffix:

RePEc Short-ID: pja270

Email: [This author has chosen not to make the email address public]
Homepage:
Postal Address:
Phone:

Affiliation

School of Business and Economics
Maastricht University
Location: Maastricht, Netherlands
Homepage: http://www.maastrichtuniversity.nl/sbe
Email:
Phone:
Fax:
Postal: Postbus 616, 6200 MD Maaastricht
Handle: RePEc:edi:femaanl (more details at EDIRC)

Works

as in new window

Working papers

  1. Balkenborg, D. & Jansen, M. & Vermeulen, D., 1998. "Invariance properties of persistent equilibria and related solution concepts," Discussion Paper Series In Economics And Econometrics 9806, Economics Division, School of Social Sciences, University of Southampton.
  2. John Hillas & Dries Vermeulen & Mathijs Jansen, 1996. "On the Finiteness of Stable Sets," Game Theory and Information 9605003, EconWPA, revised 15 Jun 1996.
  3. Jansen, M.J.M. & Jurg, A.P. & Borm, P.E.M., 1994. "On strictly perfect sets," Open Access publications from Tilburg University urn:nbn:nl:ui:12-146552, Tilburg University.
  4. Borm, P.E.M. & Jansen, M.J.M. & Potters, J.A.M. & Tijs, S.H., 1993. "Pareto equilibria for bimatrix games," Open Access publications from Tilburg University urn:nbn:nl:ui:12-155361, Tilburg University.
  5. Borm, P.E.M. & Jansen, M.J.M. & Potters, J.A.M. & Tijs, S.H., 1993. "On the structure of the set of perfect equilibria in bimatrix games," Open Access publications from Tilburg University urn:nbn:nl:ui:12-146641, Tilburg University.
  6. Jurg, P. & Jansen, M. & Tijs, S.H., 1993. "On pure equilibria for bimatrix games," Open Access publications from Tilburg University urn:nbn:nl:ui:12-154198, Tilburg University.
  7. Jurg, A.P. & Jansen, M.J.M. & Parthasarathy, T. & Tijs, S.H., 1990. "On weakly completely mixed bimatrix games," Open Access publications from Tilburg University urn:nbn:nl:ui:12-152777, Tilburg University.
  8. Jansen, M.J.M. & Tijs, S.H., 1987. "Robustness and nondegenerateness for linear complementarity problems," Open Access publications from Tilburg University urn:nbn:nl:ui:12-154253, Tilburg University.
  9. Tijs, S.H. & Jansen, M.J.M., 1983. "Approximation of arbitration games by finite subgames," Open Access publications from Tilburg University urn:nbn:nl:ui:12-154281, Tilburg University.
  10. Jansen, M.J.M. & Tijs, S.H., 1983. "Continuity of bargaining solutions," Open Access publications from Tilburg University urn:nbn:nl:ui:12-154283, Tilburg University.
  11. Tijs, S.H. & Jansen, M.J.M., 1982. "Perturbation theory for arbitration games," Open Access publications from Tilburg University urn:nbn:nl:ui:12-154287, Tilburg University.
  12. Tijs, S.H. & Jansen, M.J.M., 1982. "On the existence of values of arbitration games," Open Access publications from Tilburg University urn:nbn:nl:ui:12-154288, Tilburg University.
  13. Tijs, S.H. & Jansen, M.J.M., 1981. "Arbitration games: A survey," Open Access publications from Tilburg University urn:nbn:nl:ui:12-154924, Tilburg University.
  14. Jansen, M.J.M. & Tijs, S.H., 1981. "Equilibrium points of semi-infinite bimatrix games," Open Access publications from Tilburg University urn:nbn:nl:ui:12-154293, Tilburg University.
  15. Jansen, M.J.M. & Tijs, S.H., 1981. "Solutions of a finite arbitration game: Structure and computation," Open Access publications from Tilburg University urn:nbn:nl:ui:12-154922, Tilburg University.
    RePEc:dgr:umamet:2004051 is not listed on IDEAS
    RePEc:dgr:umamet:1997001 is not listed on IDEAS
    RePEc:dgr:umamet:2004020 is not listed on IDEAS

Articles

  1. Jansen, Thijs & van Lier, Arie & van Witteloostuijn, Arjen & Boon von Ochssée, Tim, 2012. "A modified Cournot model of the natural gas market in the European Union: Mixed-motives delegation in a politicized environment," Energy Policy, Elsevier, vol. 41(C), pages 280-285.
  2. Thijs Jansen & Arie van Lier & Arjen van Witteloostuijn, 2009. "On the impact of managerial bonus systems on firm profit and market competition: the cases of pure profit, sales, market share and relative profits compared," Managerial and Decision Economics, John Wiley & Sons, Ltd., vol. 30(3), pages 141-153.
  3. Arjen van Witteloostuijn & Thijs Jansen & Arie van Lier, 2007. "Bargaining over managerial contracts in delegation games: managerial power, contract disclosure and cartel behavior," Managerial and Decision Economics, John Wiley & Sons, Ltd., vol. 28(8), pages 897-904.
  4. Jansen, Thijs & van Lier, Arie & van Witteloostuijn, Arjen, 2007. "A note on strategic delegation: The market share case," International Journal of Industrial Organization, Elsevier, vol. 25(3), pages 531-539, June.
  5. Vermeulen, Dries & Jansen, Mathijs, 2005. "On the computation of stable sets for bimatrix games," Journal of Mathematical Economics, Elsevier, vol. 41(6), pages 735-763, September.
  6. John Hillas & Mathijs Jansen & Jos Potters & Dries Vermeulen, 2004. "Independence of inadmissible strategies and best reply stability: a direct proof," International Journal of Game Theory, Springer, vol. 32(3), pages 371-377, 06.
  7. A. J. Vermeulen & M. J. M. Jansen & J. A. M. Potters, 2003. "Making solutions invariant," International Journal of Game Theory, Springer, vol. 32(1), pages 161-180, December.
  8. Mathijs Jansen & Dries Vermeulen, 2001. "On the computation of stable sets and strictly perfect equilibria," Economic Theory, Springer, vol. 17(2), pages 325-344.
  9. Balkenborg, Dieter & Jansen, Mathijs & Vermeulen, Dries, 2001. "Invariance properties of persistent equilibria and related solution concepts," Mathematical Social Sciences, Elsevier, vol. 41(1), pages 111-130, January.
  10. Vermeulen, A. J. & Jansen, M. J. M., 2001. "An ordinal selection of stable sets in the sense of Hillas," Journal of Mathematical Economics, Elsevier, vol. 36(2), pages 161-167, November.
  11. Dries Vermeulen & Mathijs Jansen & Andrés Perea y Monsuwé, 2000. "Player splitting in extensive form games," International Journal of Game Theory, Springer, vol. 29(3), pages 433-450.
  12. Vermeulen, A. J. & Jansen, M. J. M., 2000. "Ordinality of solutions of noncooperative games," Journal of Mathematical Economics, Elsevier, vol. 33(1), pages 13-34, February.
  13. Vermeulen, Dries & Jansen, Mathijs, 1998. "The reduced form of a game," European Journal of Operational Research, Elsevier, vol. 106(1), pages 204-211, April.
  14. Vermeulen, A. J. & Jansen, M. J. M., 1997. "Extending Invariant Solutions," Games and Economic Behavior, Elsevier, vol. 21(1-2), pages 135-147, October.
  15. Vermeulen, A. J. & Jansen, M. J. M., 1997. "On the invariance of solutions of finite games," Mathematical Social Sciences, Elsevier, vol. 33(3), pages 251-267, June.
  16. Dries Vermeulen & Mathijs Jansen & John Hillas, 1997. "note: On the Finiteness of Stable Sets," International Journal of Game Theory, Springer, vol. 26(2), pages 275-278.
  17. Perea y Monsuwe, Andres & Jansen, Mathijs & Peters, Hans, 1997. "Consistency of assessments in infinite signaling games," Journal of Mathematical Economics, Elsevier, vol. 27(4), pages 425-449, May.
  18. Perea y Monsuwe, Andres & Jansen, Mathijs & Peters, Hans, 1997. "Characterization of Consistent Assessments in Extensive Form Games," Games and Economic Behavior, Elsevier, vol. 21(1-2), pages 238-252, October.
  19. Vermeulen, A J & Potters, J A M & Jansen, M J M, 1996. "On Quasi-Stable Sets," International Journal of Game Theory, Springer, vol. 25(1), pages 43-49.
  20. Jansen M. J. M. & Jurg A. P. & Borm P. E. M., 1994. "On Strictly Perfect Sets," Games and Economic Behavior, Elsevier, vol. 6(3), pages 400-415, May.
  21. Jansen, Mathijs, 1993. "On the Set of Proper Equilibria of a Bimatrix Game," International Journal of Game Theory, Springer, vol. 22(2), pages 97-106.

NEP Fields

2 papers by this author were announced in NEP, and specifically in the following field reports (number of papers):
  1. NEP-CMP: Computational Economics (1) 2004-06-02. Author is listed
  2. NEP-COM: Industrial Competition (1) 2005-01-02. Author is listed
  3. NEP-GTH: Game Theory (1) 2005-01-02. Author is listed
  4. NEP-IND: Industrial Organization (1) 2005-01-02. Author is listed

Statistics

Most cited item

Most downloaded item (past 12 months)

Access and download statistics for all items

Co-authorship network on CollEc

Corrections

For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Mathijs Jansen should log into the RePEc Author Service

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.